# SDR UIEA2016062700470

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Condition: Dirty
- Location: Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING JETTISON PUMP CTR AUXILIARY BONDING RESISTANCE BETWEEN PUMP TO WING HIGH RESISTANCE.  PUMP HOUSING CLEANED AND PERFORMED RESISTANCE CHECK AND FOUND WITHIN LIMITS IAW SWPM 20-20-00.
